# SDR IPXA10161057

- Difficulty date: June 23, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 10,868 hours, 6,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD PIT FLOORBOARD NR 132QT HAS PUNCTURES.    FABRICATED FWD CARGO FLOORBOARD NR 132QT IAW EO A300-5320-16407-D, APPENDIX C.
